# SDR C1HA200395007

- Difficulty date: February 20, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TURN ON FROM AFT ATTENDANTS PANEL.   FOUND BAD SWITCH AT AFT ATTENDANTS PANEL ,REPLACED SWITCH PER MM CH 33 STANDARD PRACTICES
